# SDR SWIA202157524

- Difficulty date: February 5, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HINGE RETAINER BRACKET BOLTS AT HINGE  #1, BL24.5, AND #3 ARE CORRODED.     (C-CHECK RO 4/12/2021)    REPLACED BOLTS ON L/H ELEVATOR HINGE RETAINING BRACKETS AT HINGES #1,#24.5 AND #3 IAW CRJ 200 AMM 27-34-01-400-801.
